MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Date of Event 12/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification, that patient, initial total left knee replacement surgery on (b)(6) 2012 and was implanted with an exactech knee system.In the ensuing time, plaintiff began to suffer from symptoms associated with the defects of exactech knee system as alleged in this complaint, including pain and lack of mobility.As a result of these symptoms, plaintiff underwent revision surgery on (b)(6) 2017, approximately 5 years post the initial procedure.The clinical findings and diagnoses as a result of the revision surgery are consistent with the defects of the exactech knee system, as alleged in this complaint.Plaintiff experiences, pain, lack of mobility and enduring limitations on activities of daily living, quality of life, and ability to perform work functions.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.H6.Investigation - based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the patient¿s pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.H7.H9.The device identification is unknown, it was not reported.
 
Additional Manufacturer Narrative
D10: (b)(6) 02-010-01-0225 - logic femoral ps cem left sz 2.5.(b)(6) 02-012-41-2525 - logic tibia traptray cem sz 2.5f/2.5t.(b)(6) 200-02-32 - three peg patella 32mm.
 
Event or Problem Description
It was reported via legal documentation that approximately 60 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening, pain, and lack of mobility.Revision surgery operative notes were provided and indicate findings of synovitis, bone loss with erosion on femur and tibia and loose femoral component.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2.5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16371777
Report Number1038671-2023-00146
Device Sequence Number6757641
Product Code JWH
UDI-Device Identifier10885862001788
UDI-Public10885862001788
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2019
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number02-012-35-2513
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer04/21/2023
Not provided
01/07/2025
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date04/21/2023
12/09/2024
01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UNK
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexUnknown